RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 6(246), Pages 159–160 (Mi umn2881)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Constructivizable and non-constructivizable formal arithmetic structures

A. A. Tverskoi


Full text: PDF file (263 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:6, 145–146

Bibliographic databases:

MSC: 06Fxx
Received: 28.06.1985

Citation: A. A. Tverskoi, “Constructivizable and non-constructivizable formal arithmetic structures”, Uspekhi Mat. Nauk, 40:6(246) (1985), 159–160; Russian Math. Surveys, 40:6 (1985), 145–146

Citation in format AMSBIB
\Bibitem{Tve85}
\by A.~A.~Tverskoi
\paper Constructivizable and non-constructivizable formal arithmetic structures
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 6(246)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn2881}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=815507}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..145T}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 6
\pages 145--146
\crossref{https://doi.org/10.1070/RM1985v040n06ABEH003720}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F039800020}


Linking options:
  • http://mi.mathnet.ru/eng/umn2881
  • http://mi.mathnet.ru/eng/umn/v40/i6/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:132
    Full text:67
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020